Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 70, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 8, 2014, 12:33 AM CDT for 4 counties in Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2014, 12:33 AM CDT (05:33 UTC)
- Expired
- Jun 8, 2014, 1:15 AM CDT
- In force
- 42 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Crosby County, TX, Garza County, TX, Lubbock County, TX, Lynn County, TX
The radar
The Lubbock radar (KLBB), 37 km from the middle of the area, began a volume at 05:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 5:44 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 5.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1389 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 2159 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 9:07 PM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Jun 7, 9:07 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 907 PM CDT SAT JUN 7 2014 .DISCUSSION... GROWING CHANCE FOR A LARGE MESO-SCALE CONVECTIVE SYSTEM...MCS...TO DEVELOP OVER THE AREA TONIGHT AND PERSIST INTO SUNDAY MORNING. VERY MOIST AIRMASS AND POTENTIAL FOR FLOODING FROM SUPER-CELL STORMS IN ADVANCE OF THE MCS WHILE A LARGER AREA MAY BE PRONE TO EXCESSIVE RAINFALL LATER IN THE NIGHT. SEVERE WEATHER THREAT HAS INCREASED LATE THIS EVENING WITH THE BURGEONING STORMS SOUTHWEST OF LUBBOCK AND THE GROWING COMPLEX JUST NORTH OF CLOVIS...ALL CONVERGING TOWARDS OUR AREA. THE TORNADO WATCH WILL CONTINUE THROUGH 1 AM FOR ALL AREAS...WHILE WE HAVE JUST ISSUED A FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ALL AREAS AS WELL. RMCQUEEN && .PREV DISCUSSION... /ISSUED 650 PM CDT SAT JUN 7 2014/ AVIATION... THUNDERSTORMS ARE EXPECTED TO INCREASE ACROSS BOTH TAF SITES BY MID TO LATE THIS EVENING. THERE IS GOOD POSSIBILITY AS WELL OF SEVERE THUNDERSTORMS NEAR KLBB IN PARTICULAR BETWEEN 02Z AND 05Z THIS EVENING WITH LARGE HAIL AND HIGH WINDS POSSIBLE...TORNADO WATCH IS IN EFFECT UNTIL 06Z TONIGHT...WHILE KCDS RISK IS JUST A BIT LESS. STRONGEST THUNDERSTORMS ARE EXPECTED ALONG AND JUST NORTH OF A WELL DEFINED SURFACE BOUNDARY CURRENTLY STRETCHING FROM SEVERE STORMS NEAR TUCUMCARI NEW MEXICO THROUGH FRIONA AND ABERNATHY TO NEAR WHITE RIVER LAKE. BOUNDARY IS EDGING SLOWLY WEST TOWARDS KLBB. DIFFICULT TO ANTICIPATE JUST HOW STORMS WILL EVOLVE. WE FAVOR LATER IN THE EVENING BEFORE BEST CHANCE THOUGH CANT RULE OUT ISOLATED DISCRETE STORMS PRIOR TO THAT. TERMINALS SHOULD BE ON BACK SIDE OF SYSTEM MIDNIGHT AND LATER AND MAY BE SUBJECT TO SEVERAL HOURS OF SHOWERS AND THUNDER BUT WILL ADD THIS WHEN THE MCS GIVES STRONGER CLUES. AIRMASS LIKELY TO STABILIZE SUNDAY MORNING AND STRATUS MOST LIKELY NEAR MVFR LEVELS IS POSSIBLE NEAR OR AFTER DAYBREAK. AIRMASS SHOULD BEGIN DESTABILIZE TOWARDS ADDITIONAL THUNDER CHANCES LATE SUNDAY. RMCQUEEN PREV DISCUSSION... /ISSUED 321 PM CDT SAT JUN 7 2014/ SHORT TERM... STORM CHANCES...INCLUDING SEVERE WEATHER AND THE PROSPECTS FOR HEAVY RAIN...CONTINUE TO DOMINATE THE SHORT TERM. THE QUASI-STATIONARY BOUNDARY THAT HAS BEEN LINGERING IN THE REGION FOR SOME TIME NOW DID RECEIVE A NICE BUMP SOUTHWARD THIS MORNING AND EARLY AFTERNOON...AND AS OF 20Z WAS SITTING ALONG AN AMHERST TO DICKENS LINE. HEATING HAS BEEN SOMEWHAT SUPPRESSED WITH PLENTY OF LOW-LEVEL MOISTURE AND CLOUD COVER BLANKETING MUCH OF THE FA TODAY...BUT THE LATEST SPC MESO-ANALYSIS NOW SHOWS MLCAPES OF 2000-3000 J/KG WITH MINIMAL INHIBITION LEFT. PLUS...WE HAVE ALREADY SEEN A FEW SHOWERS/STORMS ATTEMPTING TO DEVELOP NORTH OF THE BOUNDARY OFF THE CAPROCK ALREADY...AND THESE ATTEMPTS WILL CONTINUE THROUGH LATE AFTERNOON...WITH ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TO MATURE. THE STRONG INSTABILITY AND DEEP LAYER SHEAR OF 40-50+ KNOTS WILL MEAN SUPERCELL AND MULTICELL MODES WILL OCCUR...WITH VERY LARGE HAIL AND DAMAGING DOWNBURST WIND POSSIBLE. LOW LFCS AND LCLS WILL ALSO SUPPORT A TORNADIC THREAT...WITH THE BEST LOW-LEVEL SHEAR NEAR AND SLIGHTLY NORTH OF THE BOUNDARY WHERE THE TORNADIC POTENTIAL WILL BE MAXIMIZED. ADDITIONAL ACTIVITY DEVELOPING IN THE HIGHER TERRAIN OF EASTERN NM IS EXPECTED TO ORGANIZE INTO A MCS AND PLUNGE SOUTHEASTWARD THROUGH THE EVENING HOURS...WITH MORE OF A DAMAGING WIND AND HEAVY RAIN THREAT. IT DOES APPEAR ROUGHLY THE NORTHEAST HALF OF THE CWA IS FAVORED FOR THE HEAVY RAIN THREAT...THOUGH HIGH PWATS WILL SUPPORT BRIEF TORRENTIAL RAIN WITH ANY STRONGER STORM THAT DEVELOPS. THUS...IN ADDITION TO A INCLUDING A SEVERE WEATHER MENTION IN THE GRIDS THROUGH TONIGHT WILL HAVE ALSO ADDED A HEAVY RAIN MENTION. TONIGHT/S CONVECTION WILL REINFORCE THE SFC BOUNDARY...LIKELY PUSHING IT FURTHER SOUTHWARD FOR TOMORROW. ELEVATED ACTIVITY MAY LINGER INTO SUNDAY MORNING AS A MODEST SOUTHERLY LLJ LIFTS OVER THE SURFACE BOUNDARY...AND THUS WE HAVE KEPT A CHANCE OF STORMS IN THE FORECAST. AN UPPER LEVEL DISTURBANCE WILL THEN APPROACH FROM THE WEST BY LATER IN THE DAY...RENEWING STORM CHANCES...PARTICULARLY BY SUNDAY NIGHT WHEN ANOTHER MCS MAY BE POSSIBLE. DEPENDING ON HOW THINGS PLAY OUT TONIGHT AND EARLY TOMORROW...WE COULD SEE CONVECTION DEVELOP LOCALLY SUNDAY AFTERNOON...THOUGH IF CLOUD COVER TEMPERS HEATING/DESTABILIZATION...WE MAY HAVE TO WAIT UNTIL EVENING. THUS...WE HAVE MAINTAINED POPS IN THE CHANCE CATEGORY THROUGH SUNDAY AFTERNOON. SUFFICIENT DEEP LAYER SHEAR AND INSTABILITY WILL KEEP A RISK OF SEVERE WEATHER IN THE PICTURE AGAIN TOMORROW...WITH HEAVY RAIN ALSO POSSIBLE. TEMPERATURES WILL BE MILD TONIGHT...THANKS IN PART TO THE RICH MOISTURE IN PLACE...BUT THIS...ALONG WITH THE LINGERING FRONT AND PLENTY OF CLOUD COVER WILL ALSO KEEP TEMPERATURES FROM RISING TOO DRAMATICALLY ON SUNDAY. WE HAVE TRIMMED BACK FORECAST HIGHS A COUPLE OF DEGREES...WITH UPPER 70S AND LOWER 80S COMMON...EXCEPT ACROSS THE SOUTHERN ZONES WHERE MID TO UPPER 80S MAY BE POSSIBLE. LONG TERM... CONVECTION LIKELY ONGOING AT BEGINNING OF THE LONG TERM PERIOD SUNDAY EVENING THEN SPREADING ACROSS MUCH IF NOT ALL OF THE FCST AREA OVERNIGHT. LIKELY POPS CONTINUE TO BE JUSTIFIED WITH THE ONE CAVEAT ATTM BEING SOME UNCERTAINTY ABOUT THE POSITIONING OF COLD FRONT AND/OR OUTFLOW BOUNDARY LATE SUNDAY. AMPLIFICATION OF AN UPPER RIDGE TO OUR WEST MONDAY AND TUESDAY SHOULD RESULT IN FAIRLY MILD TEMPS AND ONLY REMOTE RAINFALL POSSIBILITIES ONCE SUNDAY NIGHTS CONVECTIVE COMPLEX CLEARS THE FCST AREA. THIS UPPER RIDGE WILL THEN BE FLATTENED BY TWO OR THREE SHORT WAVE TROUGHS MOVING ACROSS THE NRN ROCKIES AND PLAINS. THIS WILL RESULT IN ZONAL FLOW ACROSS THE DESERT SW WITH POTENTIAL FOR THE DRYLINE TO SHIFT EWD INTO THE FCST AREA WITH BEST CHANCE FOR THUNDERSTORMS LOOKING TO BE WEDNESDAY WITH POSSIBILITY OF SOME UPPER SUPPORT FROM THE SRN END OF THE FIRST OF THE NRN PLAINS TROUGHS. SIMILAR UPPER PATTERN TO PERSIST THROUGH THE END OF NEXT WEEK WHICH COULD RESULT IN DAILY PRECIP CHANCES. FOR NOW WILL KEEP MENTION OUT PAST THE SLIGHT CHANCE MENTIONED FOR WEDNESDAY UNTIL SEE SOME BETTER MODEL CONTINUITY. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 62 79 57 78 55 / 70 40 50 20 10 TULIA 63 78 59 77 56 / 70 40 60 20 10 PLAINVIEW 64 79 61 78 57 / 70 40 60 20 10 LEVELLAND 66 84 63 81 59 / 60 40 60 20 0 LUBBOCK 66 84 63 81 59 / 70 40 60 20 0 DENVER CITY 68 86 64 82 61 / 40 30 60 20 10 BROWNFIELD 67 85 65 83 61 / 50 30 60 20 10 CHILDRESS 68 83 65 81 60 / 70 40 70 30 10 SPUR 69 83 65 83 62 / 70 40 60 30 10 ASPERMONT 71 88 66 85 62 / 70 40 70 30 10 && .LUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES: TXZ021>044. && 05/99
Hazardous weather outlook, Jun 7, 9:36 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 936 PM CDT SAT JUN 7 2014 TXZ021>044-090245- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 936 PM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TONIGHT CONVECTIVE AND FLOODING A TORNADO WATCH IS IN EFFECT UNTIL 1 AM SUNDAY MORNING...WHILE A FLASH FLOOD WATCH IS IN EFFECT UNTIL 1 PM SUNDAY AFTERNOON. ALL AREAS OF THE TEXAS SOUTH PLAINS ARE INVOLVED. DISCRETE SUPERCELL THUNDERSTORMS DEVELOPING LATE THIS EVENING ACROSS THE REGION ARE EXPECTED TO EVOLVE INTO A LARGE CONVECTIVE SYSTEM OVERNIGHT. THIS WILL GIVE POTENTIAL FOR TORNADOES...DAMAGING WIND GUSTS IN EXCESS OF 75 MPH...AND LARGE HAIL UP TO BASEBALL SIZE IN DIAMETER EARLY TONIGHT. RAINFALL RATES IN EXCESS OF 2 INCHES PER HOUR WILL ALSO POSE A THREAT FOR FLASH FLOODING THROUGH THE NIGHT AND MUCH OF SUNDAY MORNING BEFORE THIS SYSTEM MOVES EAST OF THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIDESPREAD THUNDERSTORM ACTIVITY WILL AGAIN BE POSSIBLE SUNDAY AFTERNOON AND EVENING THROUGHOUT MUCH OF THE AREA. MUCH LIKE TONIGHT...STORMS ON SUNDAY MAY BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL...ALONG WITH TORRENTIAL RAINS AND LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE EARLY TONIGHT. BE CAUTIOUS DURING NIGHTTIME SPOTTING TO REMAIN IN SAFE QUADRANTS OF THE STORM ACTIVITY.
In the hours before
Local storm report, Jun 7, 11:53 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1153 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND GST 6 SSW WOLFFORTH 33.43N 102.05W
06/07/2014 M68 MPH LUBBOCK TX MESONET
&&
EVENT NUMBER LUB1400194
JGDLocal storm report, Jun 7, 11:54 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1154 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HAIL WOLFFORTH 33.51N 102.01W
06/07/2014 E1.00 INCH LUBBOCK TX BROADCAST MEDIA
NEAR FRENSHIP HIGH SCHOOL
&&
EVENT NUMBER LUB1400195
JGDLocal storm report, Jun 7, 11:59 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1159 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 PM HAIL 3 W WOODROW 33.45N 101.90W
06/07/2014 M0.88 INCH LUBBOCK TX NWS EMPLOYEE
154TH AND INDIANA FOR 3-4 MINUTES
&&
EVENT NUMBER LUB1400196
JGDSpecial weather statement, Jun 8, 12:00 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1200 AM CDT SUN JUN 8 2014 TXZ026-080530- CHILDRESS- 1200 AM CDT SUN JUN 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CHILDRESS COUNTY... AT 1159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES EAST OF CHILDRESS...MOVING EAST AT 15 MPH. IN ADDITION...NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3431 10038 3464 10040 3464 9999 3431 9999 TIME...MOT...LOC 0500Z 257DEG 13KT 3443 10016 31
Local storm report, Jun 8, 12:06 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1206 AM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 4 W MATADOR 34.02N 100.89W
06/07/2014 E1.75 INCH MOTLEY TX STORM CHASER
&&
EVENT NUMBER LUB1400197
JGDLocal storm report, Jun 8, 12:27 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1227 AM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND GST 3 NNE TAHOKA 33.20N 101.77W
06/08/2014 M61 MPH LYNN TX MESONET
&&
EVENT NUMBER LUB1400198
JGDThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:28 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Motley | 47 min |
| Jun 7, 8:10 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 50 min |
| Jun 7, 8:13 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King, Motley | 32 min |
| Jun 7, 8:41 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King, Motley | 19 min |
| Jun 7, 8:47 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Terry, Yoakum | 43 min |
| Jun 7, 8:53 PM CDT | Severe Thunderstorm Warning | LUB | Parmer | 22 min |
| Jun 7, 8:56 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King, Motley | 19 min |
| Jun 7, 9:00 PM CDT | Flash Flood Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 16 hr |
| Jun 7, 9:08 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Parmer | 37 min |
| Jun 7, 9:13 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, King, Motley | 32 min |
| Jun 7, 9:20 PM CDT | Tornado Warning | LUB | Parmer | 25 min |
| Jun 7, 9:27 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb, Terry, Yoakum | 48 min |
| Jun 7, 9:42 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Lamb, Parmer | 48 min |
| Jun 7, 9:50 PM CDT | Tornado Warning | LUB | Bailey, Lamb | 25 min |
| Jun 7, 9:57 PM CDT | Tornado Warning | LUB | Castro | 18 min |
| Jun 7, 10:09 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb, Lubbock | 21 min |
| Jun 7, 10:13 PM CDT | Tornado Warning | LUB | Lamb | 17 min |
| Jun 7, 10:20 PM CDT | Special Weather Statement | LUB | Childress | 40 min |
| Jun 7, 10:26 PM CDT | Areal Flood Advisory | LUB | Bailey, Castro, Hockley, Lamb, Parmer | 3 hr |
| Jun 7, 10:29 PM CDT | Tornado Warning | LUB | Lamb | 16 min |
| Jun 7, 10:31 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Hale, Lamb, Swisher | 44 min |
| Jun 7, 10:32 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb, Lubbock | 28 min |
| Jun 7, 10:38 PM CDT | Flash Flood Warning | LUB | Castro | 112 min |
| Jun 7, 10:46 PM CDT | Severe Thunderstorm Warning | LUB | Lamb | 14 min |
| Jun 7, 10:50 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 40 min |
| Jun 7, 11:00 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb | 30 min |
| Jun 7, 11:01 PM CDT | Areal Flood Advisory | LUB | Hale, Swisher | 119 min |
| Jun 7, 11:07 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Castro, Floyd, Hale, Swisher | 38 min |
| Jun 7, 11:11 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 34 min |
| Jun 7, 11:17 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 28 min |
| Jun 7, 11:20 PM CDT | Areal Flood Advisory | LUB | Lubbock | 2 hr |
| Jun 7, 11:21 PM CDT | Severe Thunderstorm Warning | LUB | Bailey | 24 min |
| Jun 7, 11:28 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Crosby, Floyd, Hale, Hall, Lubbock and 1 more | 47 min |
| Jun 7, 11:28 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 17 min |
| Jun 7, 11:37 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 23 min |
| Jun 7, 11:44 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock, Lynn, Terry | 46 min |
| Jun 7, 11:58 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 47 min |
| Jun 8, 12:00 AM CDT | Special Weather Statement | LUB | Childress | 30 min |
| Jun 8, 12:12 AM CDT | Areal Flood Advisory | LUB | Lynn, Terry | 78 min |
| Jun 8, 12:29 AM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn, Terry | 46 min |
| Jun 8, 12:46 AM CDT | Special Weather Statement | LUB | Terry, Yoakum | 29 min |
| Jun 8, 1:16 AM CDT | Severe Thunderstorm Warning | LUB | Garza, Kent | 29 min |
| Jun 8, 1:17 AM CDT | Special Weather Statement | LUB | Lynn, Terry, Yoakum | 28 min |
| Jun 8, 10:43 AM CDT | Special Weather Statement | LUB | Lynn | 32 min |
| Jun 8, 1:23 PM CDT | Special Weather Statement | LUB | Lubbock | 37 min |
| Jun 8, 2:32 PM CDT | Special Weather Statement | LUB | Hale | 13 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.